# SDR NSVA2011159

- Difficulty date: July 13, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 41,853 hours, 49,913 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AT ABOUT 80 KTS CREW NOTICED A SEVERE SHIMMY, DIDN'T DECLARE AN EMERGENCY BUT THE AIRPORT ROLLED THE ARFF TRUCKS.  USED NORMAL BREAKING.  TIGHTENED STEERING.  ALSO CHANGED SHIMMY DAMPER, NO HELP.
